# SDR CALA2022070801680

- Difficulty date: July 7, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 86,062 hours, 21,247 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 146N531811
- Condition: Corroded
- Location: Sta 1710
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0579 MAIN CABIN AFT DECK PLATE PREVIOUS REPAIR DOUBLER AT STA 1710 LBL 39 HAS CORROSION, TRANSCRIBED FROM HAECO GSO NR 9285191 REMOVED AND INSTALLED STA 1710 LBL39 NEW REPAIR DOUBLER IAW B757 IAW B757-200 SRM 53-60-51-2R-2 REPAIR 2. ALODINED AND PRIMED IAW -200 SRM 53-60-51-2R-2 REPAIR 2 AND 51-40-02-0G-0. LOCATED, DRIL B757-200 SRM 51-20-01-0G-0 AND TOP COATED IAW B757-200 SRM 51-2 LED, FABRICATED, DEBURRED AND COUNTERSINK NEW REPAIR DOUBLER 53- 0-01-0G-0 AND SOPM 20-41-02. HAECO GSO MECH V912642 INSP QC344 60-51-2R-2 REPAIR 2. DOUBLER MATERIAL 2024-T3 0.080 PO 1031630.2
